English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Gramian-Based Model Reduction for Data-Sparse Systems

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Chemnitz;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Baur, U., & Benner, P. (2008). Gramian-Based Model Reduction for Data-Sparse Systems. SIAM Journal on Scientific Computing, 31(1), 776-798. doi:10.1137/070711578.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-66B5-1
Abstract
There is no abstract available